| Model Number |
187987 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The distributor reported the presence of puncture hole in one of the tubes.The product was not used.No photographs depicting the issue were received from the complainant.
Additional Manufacturer Narrative
E1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 1049092,
manufacturing site: 1000317571.